Markov-like set-valued functions on intervals and their inverse limits

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

We introduce Markov-like functions on intervals as a generalization of generalized Markov interval functions and define the notation of the same pattern between Markov-like functions. Then we show that two generalized inverse limits with Markov-like bonding functions having the same pattern are homeomorphic. This result gives a generalization of the results of S. Holte ([9]) and I. Banič and T. Lunder ([5]).

Original languageEnglish
Pages (from-to)385-401
Number of pages17
JournalGlasnik Matematicki
Volume53
Issue number2
DOIs
Publication statusPublished - 2018

Keywords

  • Inverse limits
  • Markov maps
  • Markov-like functions
  • Upper semi-continuous functions

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Markov-like set-valued functions on intervals and their inverse limits'. Together they form a unique fingerprint.

Cite this